# SDR SWAA2019022830160

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 58,298 hours, 34,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY OVER THE WING HATCH LIGHT BULB INOP.  R&R BULB IAW AMM.
